# SDR IPXA2019053042601

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 66,606 hours, 14,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A "EMER LIGHTS BAT 1 LO" L1 MSG ON PREFLIGHT TEST OF EMER LIGHTS QRH PROCEDURES FOLLOWED. EMERG LT BAT 1 LO DEFERRED PER MEL 33-50-4, CNTRL # M 671464 ASSIGNED DMP 33-50-4 C/W PLACARD INSTALLED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY REF AMM 33-51-01-401. DMP REVERSERED PLACARD REMOVED.
